# SDR FDEA201007242767

- Difficulty date: July 24, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX13981
- Condition: Corroded
- Location: Bs 970-1010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED, STA 970-1010, RBL 45.  CORROSION OUT OF LIMITS. REMOVED SEAT TRACK SECTION. FABRICATED NEW SECTION USING BAC1520-792-7178-T6511 DIMS 174 5/8", FABRICATED SPLICE USING BAC1503-100122-7178 DIMS 13", FABRICATED 2 EACH PLATES USING 7075T-6 .250 DIMS 7" X 2" AND INSTALLED IAW SRM 51-30-2 AND 53-10-5.
